# SDR DALA2019052503267

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 49,518 hours, 20,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 DUE PRI 578443-14 REV O FUSELAGE FR 16L STA 620 DENT. CORRECTIVE ACTION: C/W FINAL ERA 578443-14 REV ORIG SECTION 1. (1090153)
